Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

What causes pheocromocytoma ?

heyy doctor my VMA level is 22mg/24 hrs and i am hypertensive for 2 months having headache ,palpitations, nausea ,vomiting .i have been showing to so many docs including endocrinologist .they suspectedpheocromocytoma but after CT scan And MIBG scan of IODINE -131 It is confirmed i am not suffering from that problem please help me out
Asked On : Sat, 14 May 2011
Answers:  2 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to health care magic
headche,palpitations suggest of an underlying cardiovascular abnormality..
please get your B.P check up regularly..consult a cardiologist,
get an ecg done.If your B.P is on a higher side you need to be started on antihypertensive medications...
thank you
Answered: Sat, 14 May 2011
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to healthcareMagic Forum

It is good that pheochromacytoma is negative...
since the cause is unknown nothing to worry... continue to take the prescribed anti hypertensive... salt intake is restricted, good sleep is necessary.. routinely get your eye check up done to avoid any retinal damage by hypertension...
Answered: Sat, 14 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor